Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 985654, 5 pages
http://dx.doi.org/10.1155/2013/985654
Research Article

On Some Properties for the Sequence of Brualdi-Li Matrices

School of Information Science and Technology, Zhanjiang Normal University, Zhanjiang, Guangdong 524048, China

Received 16 August 2013; Accepted 5 December 2013

Academic Editor: Han H. Choi

Copyright © 2013 Xiaogen Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Brauer and I. Gentry, “On the characteristic roots of tournament matrices,” Bulletin of the American Mathematical Society, vol. 74, no. 1, pp. 133–1135, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. A. Brualdi and Q. Li, “Problem 31,” Discrete Mathematics, vol. 43, pp. 329–330, 1983. View at Google Scholar
  3. S. W. Drury, “Solution of the conjecture of Brualdi and Li,” Linear Algebra and Its Applications, vol. 436, no. 9, pp. 3392–3399, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. S. Friedland, “Eigenvalues of almost skew-symmetric matrices and tournament matrices,” in Combinatorial and Graph Theoretic Problems in Linear Algebra, R. A. Brauldi, S. Friedland, and V. Klee, Eds., vol. 50 of IMA Applied Mathematics, pp. 189–206, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Friedland and M. Katz, “On the maximal spectral radius of even tournament matrices and the spectrum of almost skew-symmetric compact operators,” Linear Algebra and Its Applications, vol. 208, pp. 455–469, 1994. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. S. Kirkland, “A note on the sequence of Brualdi-Li matrices,” Linear Algebra and Its Applications, vol. 248, pp. 233–240, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus